# SDR ASAA0842943

- Difficulty date: April 27, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE I/B AFT FLAP LOWER SURFACE DENTED AT WBL 77.  PREPPED DAMAGED AREA, CUT TO FIT AND INSTALLED PREPREG GLASS IAW B737 400 SRM 51 70 10 REPAIR 2.
